# SDR 05FDEA01595

- Difficulty date: June 13, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 21,200 hours, 4,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA72027
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBSERVER SEAT CUT OUT FOUND CRACKED. CRACKED WEB AT COCKPIT FAC CARRIED OUT REPAIR AS PER SRM 53-00-01 VOLUME I, FIGURE 5 AT STA 366. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
